Journal article icon

Journal article

Planar channel flow in Braginskii magnetohydrodynamics

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112010004507

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
667
Pages:
520-543
Publication date:
2011-01-25
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:030e4659-2b5d-4b4b-8963-87d7ed628eb6
Source identifiers:
124472
Local pid:
pubs:124472

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP